# SDR GTIA2018071902755

- Difficulty date: July 18, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N905NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7334
- Aircraft time: 2,776 hours, 1,189 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FA'S AT AFT STATION REPORTED BURNING SENSATION IN EYES SELECTED PACK NR 2 OFF + CROSSBLEED SHUT. AIR QUALITY IMPROVED. REF TSM 05-50-00-810-831-A FOUND THE CAUSE TO BE TYPE A MISCELLANEOUS. SANITIZED BOTH LAV G & F, NO OTHER DEFECTS NOTED ALSO PERFORMED END IDLE RUN IAW AMM 71-00-00 FOUND NO SIGNS OF EYE IRRITATION, SMELL OR SMOKE IN CABIN IAW AMM 05-50-00-810-831.
